MathSciNet Relay Station
MathSciNet bibliographic data
MR1124833 (92k:60178) 60J50 (60J60 60K25)
Bernard, Alain; el Kharroubi, Ahmed Régulations déterministes et stochastiques dans le premier "orthant'' de ${\bf R}\sp n$. (French) [Deterministic and stochastic regulations in the first orthant of ${\bf R}\sp n$] Stochastics Stochastics Rep. 34 (1991), no. 3-4, 149–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement